# SDR DHLA201100538

- Difficulty date: October 6, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 94,005 hours, 29,977 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458505
- Part serial: 090
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 8,907 hours, 3,136 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOUND EMERGENCY EXIT LIGHTS ARMED-NO POWER ON ACFT BATTERY DEAD.  ACFT WAS GROUNDED.  R & R EMERGENCY LIGHT BATTERY RACK ASSY IAW MMS 33-50-00.  OPS CK-NORMAL.
